| Model Number |
10601 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Date of event: used (b)(6) 2020 as the correct date was not provided.
Event or Problem Description
It was reported that stent damage occurred.A 3.00x12 synergy drug- eluting stent was advanced but failed to cross the lesion.However, one of the stent struts lifted off the balloon.The procedure was completed with a different device.No patient complications were reported.